# SDR GAIA00172

- Difficulty date: April 10, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, BS 360 FUSELAGE FRAME INBOARD FLANGE DAMAGED AT S-16L.  REPAIRED IAW SRM 51-40-3 FIG 1.  THE AIRCRAFT WAS RETURNED TO SERVICE. (M)
